MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT
Lot Number 610855
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that expired rapicide pa high-level disinfectant was utilized to reprocess scopes.No report of injury.
 
Additional Manufacturer Narrative
Scopes that were reprocessed with the expired rapicide pa high-level disinfectant were subsequently utilized in patient procedures.Steris is not aware of any adverse clinical event associated with this incident and is filing this mdr because the devices processed cannot be guaranteed disinfected unless devices are processed in accordance with steris's instructions for use.The rapicide pa high-level disinfectant instructions for use states, "expiration date applies to properly preserved unused product.Do not use after expiration date.This product may be used for twenty-one (21) days after the containers are opened.Do not use after that time has expired." user facility personnel received in-service training of the proper use and operation for the rapicide pa high-level disinfectant and advantage plus endoscope reprocessing system.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key19374717
Report Number2150060-2024-00032
Device Sequence Number7538152
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number610855
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown